# SDR CA991209056

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: MS21250H03006
- Condition: Failed
- Location: Nlg Steering
- Part time: 25,546 hours
- Component: 86005
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, LOUD NOISE WAS HEARD, FOLLOWED BY A LOSS OF NR 2 SYSTEM HYDRAULIC PRESSURE.  MAINTENANCE FOUND 2 FAILED BOLTS ON THE STEERING MANIFOLD COMPENSATOR CAP.
